# SDR UPS01834773

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Contaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN, AILERON POWER S/O LEVER FROZEN.  CLEANED AND LUBED AILERON HYD S/O CABLES GOING THRU BULKHEAD IN LT W/W CABLES HAD BUILD UP OF ANTI CORROSION COMPOUND.  SYS OPS CKS GOOD PER MM 27-10-00.
